EconPapers    
Economics at your fingertips  
 

On Fuzzy Solutions for Diffusion Equation

Jefferson Leite, Moiseis Cecconello, Jackellyne Leite and R. C. Bassanezi

Journal of Applied Mathematics, 2015, vol. 2015, issue 1

Abstract: Our main goal is to define a fuzzy solution for problems involving diffusion. To this end, the solution of fuzzy diffusion‐reaction‐advection equation will be defined as Zadeh’s extension of deterministic solution of the associated problem. Important aspects such as unity and stability of these solutions will also be studied. Graphical representations of these solutions will be presented.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2015/874931

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2015:y:2015:i:1:n:874931

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2015:y:2015:i:1:n:874931